Doctor insights on:
Cause Of Anaprox Allergy
What are the: symptoms? It could be rather an adverse drug reaction to aspirin and not a true allergy. If you do have true allergic reaction to aspirin, you better avoid all the NSAIDs , including naproxen, as you may very well develop a reaction later. Follow up with your allergist, or see one if you haven't already, check acaai.org or aaaai.org for an allergist in your area, best wishes ...Read more
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Naproxen allergy: Naproxen (Midol, Aleve, Naprelan) is a nonsteroidal anti-Inflammatory drug. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see: https://www.drugs.com/naproxen.html ...Read more
Absolutely not: If you are allergic to one, it is almost certain you are allergic to both. ...Read more
I'm taking Aleve (naproxen) for mild knee injury. while getting allergy shots will it minimize reactions? Can it mask reactions? Should I let my allergist know?
My wife has developed a sudden allergy to nsaids and can no longer take naproxen, ponstan etc for severe period pain. Are there alternatives?
Acetaminophen: Acetaminophen is available over the counter. Other pain medications will require a prescription. Consider using a birth control method to suppress periods. If she does not have periods then the pain will not come. Birth control pills, nuvaring, the depoprovera shot and Mirena (levonorgestrel) iud are all options. ...Read more
Possible naproxen allergy? Increased bp, heart rate, intense red itch tops of feet, arms, torso. Went to dr, ekg&bp normal by arrival. Didn't link Aleve use until today, used in frequently in past.
Quite possibly: The reaction you describe certainly sounds like an allergic reaction to something you ingested , possibly the aleve (naproxen). Nonsteroidal anti-inflammatory drugs (nsaids) are fairly allergenic, and you develop an allergy to something at any point. So if the timeline to your symptoms fits with aleve (naproxen) ingestion, i would be highly suspicious. Try Benadryl (diphenhydramine) for acute relief of current symptoms. ...Read moreSee 2 more doctor answers
I have a playlet count of about 90, this is due to hepititusC. Will naproxen thin my playlets any more & cause danger?
No non-steroidal rx: Less than 200,000 or thereabouts would be considered low. At less than 100,000, you certainly would be considered to be at risk for bleeding should you have any significant trauma. No surgeon would prefer to operate on you at this point because of the risk of bleeding. No non-steroidals (naproxen, ibuprofen). You could take acetaminophen concern for liver function. Consult your hepatitis MD ...Read more
Not likely: No drug interactions between Norco (hydrocodone and acetaminophen) and naproxen. This drug may rarely cause serious (possibly fatal) liver disease. Nausea, vomiting, constipation, drowsiness lightheadedness and dizziness are common side effects. Rec.: for more information discuss with your prescribing physician. ...Read more
Uncertain: There is a condition known as aspirin (NSAID) sensitive hives and angioedema in which all NSAIDs (other COX-2 specific ones) may cause the same symptoms . On the other hand some experts consider hives being an allergic reaction to that specific NSAID and cross-sensitivity does not happen. I suggest that you consult an allergist who may perform a graded challenge to Naproxen or other NSAID . ...Read moreSee 1 more doctor answer
return of symptoms: Can cause return of symptoms for which it was initially utilized. ...Read more